- Especially made to be safe for children ages 4 to 11
- Contains ingredients to reduce runny nose and cough
- Relieves minor aches and pain
- Cherry flavored for kids
- Contains 160mg of Acetaminophen
- For ages 2 to 11
Acetaminophen 160 mg.........Pain reliever / Fever reducer
Chlorpheniramine maleate 1 mg.........Antihistamine
Dextromethorphan HBr 5 mg.........Cough suppressant
Helps to reduce fever and minor aches and pains
Do not use:
- To make a child sleepy
- With any other product containing diphenhydramine, even one used on the skin
- With any other drug containing acetaminophen (prescription or non prescription). Ask a doctor or pharmacist before using with other drugs if you are not sure.
Sore throat warning:If sore throat is severe, persists for more than 2 days, or is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.
If taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for two weeks after stopping the MAOI drug. If you do not know if you prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
When using this product:
- do not exceed the recommended dosage
- excitability may occur, especially in children
- marked drowsiness may occur
Stop use and ask a doctor if:
- nervousness, dizziness or sleeplessness occurs
- symptoms do not improve within 7 days or occur with a fever
- cough persists more than 7 days, comes back or occurs with a fever, rash or persistent headache
Find right dosage on the chart. If possible, use weight to dose; otherwise, use age.
Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device.
If needed, repeat dose every 4 hours while symptoms last.
Do not use more than 6 times in 24 hours.
Keep out of reach of children.
If pregnant of breast-feeding, as a health professional before use.
Do not exceed 4 doses per 24 hours unless directed by a doctor
Overdose warning: Taking more than directed dose may cause liver damage. In case of overdose, get medical help or contact a poison control center right away.
Cherry Flavor: acesulfame potassium, butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, flavors, glycerin, high-fructose corn syrup, propylene glycol, purified water, Red 40, sodium benzoate, sorbitol, xanthan gum
Each 5 mL contains: sodium 6mg
Tamper evident: do not use if seal is broken or missing
Store between 20-25°C (68-77°F)
Dosing cup included
Questions or Comments?